# SDR SWAA2021082012754

- Difficulty date: January 31, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF; UPPER SIDE OF PANEL; AREAS OF FRAYING ON UPPER SKIN PANEL / REPAIRED DAMAGE ON PANEL 242UF; BONDED REPAIR PLIES AND CURED TAP TEST GOOD IAW B737-700 SRM 53-00-50-2R-1 REV 69; SRM 53-00-50-2R-0 REV 69
